I’m getting very bad bruising all over, safe to inject clexane in bruise?
Male 52 I’ve had a superficial thrombphlebitis for a month now, Hospital has put on a 6 week course of 100mg clexane daily which I’ve been on for a week now, But i’m getting very bad bruising all over belly & was wondering if Its safe to inject into a bruise or should i stop taking clexane & see doctor
Hi and welcome to question doctors.com
You should stay on the treatment subscribed..the bruising in belly is due to recurrent injections .what you need to do is using ice packs and hemoclar cream to resolve the bruises..
its not safe to inject clexane in a bruise. There seems something wrong in the dosage of clexane that you have been taking.
You should stop taking it and consult a doctor before restarting it.
THE SKIN IS SENSITIVE TO THE INJECTIONS AND THATS WHY YOU ARE GETTING THESE BRUISES. ITS BETTER YOU AVOID THE INJECTIONS. OR ELSE IT MAY LEAD TO ABSCESS FORMATION OR HEMATOMA ACCUMULATION AT INJECTION SITES. CONSULT YOUR PHYSICIAN
the bruising may be due to some blood variations especially the platelets .Your bleeding time and clotting time need to be checked before you take more shots of clexane. The bruise may go on increasing if left untreated. once the bruises are gone,then you can continue clexane. Get a substitute for clexane prescribed from your doctor till then